Please use this identifier to cite or link to this item:
Title: A numerical characterization of hypersurface singularities
Author: Elías García, Joan
Keywords: Geometria algebraica
Anells locals
Local theory
Local rings and semilocal rings
Issue Date: 1993
Publisher: American Mathematical Society
Abstract: In this note we give a numerical characterization of hypersurface singularities in terms of the normalized Hilbert-Samuel coefficients, and we interpret this result from the point of view of rigid polynomials.
Note: Reproducció del document publicat a:
It is part of: Proceedings of the American Mathematical Society, 1993, vol. 119, núm. 1, p. 15-17.
Related resource:
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
153813.pdf305.52 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.